# SDR SWAA2022100539863

- Difficulty date: September 13, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 59,229 hours, 35,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN IS DAMAGED AT LAVATORY A EXTERIOR AFT WALL. / [01] REMOVED AND REPLACED EXIT SIGN LENS AT LAVATORY A EXTERIOR AFT WALL IAW B737-700 AMM 33-51-01-960-802.;[02] VERIFIED STEP 1.
